Results in Partially Ordered Bipolar Metric Spacevia (α, ψ)-Contractive Condition
D. Ram Prasad1, G.N.V. Kishore2, B. Srinuvasa Rao3, G. Adhi Lakshmi4

1D. Ram Prasad, Research Scholar, Department of Mathematics, K L University, Vaddeswaram, Guntur (Andhra Pradesh), India.
2G.N.V. Kishore, Department of Mathematics, SRKR Engineering College, China Amiram, Bhimavaram, West Godavari (Andhra Pradesh), India.
3B. Srinuvasa Rao, Department of Mathematics, Dr. B. R. Ambedkar University, Vizagsrikakulamhwy, Ambedkar University Rd, Etcherla (Andhra Pradesh), India.
4G. Adhi Lakshmi, Research Scholar, Department of Mathematics, KL University Vaddeswaram, Guntur (Andhra Pradesh), India.
Manuscript received on 16 May 2019 | Revised Manuscript received on 10 June 2019 | Manuscript Published on 15 June 2019 | PP: 332-339 | Volume-8 Issue-1S3 June 2019 | Retrieval Number: A10600681S319/2019©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper, we proved some Common(C) Coupled(C) Fixed (F) Point (P) Theorems in Ordered Bipolar metric spaces via (α, ψ) – contraction.
Keywords: Bipolar Metric Spaces, Partially Ordered Set, $Alpha$-Admissible, $Alpha-Psi$-Contractive Mapping.
Scope of the Article: Cryptography and Applied Mathematics